advertisement
Question
Posted by: uhoh | 2004/01/05

Took emergency pill - period now on 12th day

My boyfriend and i had unprotected sex about three weeks ago and i took the emergency pill Norlevo the next day as prescribed. I then got my period about a week later (which was about a week earlier than supposed to). Problem is, I'm still bleeding and I'm now on my 12th day. My periods normally last from about 5 to seven days. Should i be concerned?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is probably still a result of the morning after pill. However, it is recommended tha you see a doctor after taking it, so you should do so.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement